zbMATH — the first resource for mathematics

The sequential differentiation and its applications in the optimal control problems. (English. Russian original) Zbl 1180.49016
Russ. Math. 52, No. 7, 38-47 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 7, 45-46 (2008).
Summary: Using the sequential approach, we define a certain generalization of the operator derivative. We establish the necessary extremum condition in terms of the sequential derivative. As examples we consider the optimal control problems for systems governed by partial nonlinear differential equations of several kinds.
49J52 Nonsmooth analysis
49K20 Optimality conditions for problems involving partial differential equations
46G05 Derivatives of functions in infinite-dimensional spaces
PDF BibTeX Cite
Full Text: DOI
[1] I. Ekeland and R. Temam, Convex Analysis and Variational Problems (North-Holland-Elsevier, Amsterdam, 1976; Mir, Moscow, 1979). · Zbl 0322.90046
[2] F. Clarke, Optimization and Nonsmooth Analysis (Wiley Interscience, New York 1983; Nauka, Moscow, 1988). · Zbl 0582.49001
[3] V. F. Dem’yanov and A. M. Rubinov, Fundamentals of Nonsmooth Analysis and Quasidifferential Calculus (Nauka, Moscow, 1990) [in Russian].
[4] S. Ya. Serovajsky, ”Calculation of Functional Gradients and Extended Differentiation of Operators,” J. of Inverse and Ill-Posed Problems 13(4), 383–396 (2005). · Zbl 1095.49020
[5] S. Ya. Serovaiskii, ”Sequential Derivatives of Operators and Their Applications in Nonsmooth Problems of Optimal Control,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 12, 75–87 (2006) [Russian Mathematics (Iz. VUZ) 50 (12), 73–84 (2006)].
[6] P. Antosik, J. Mikusińskii, and R. Sikorski, Theory of Distributions. The Sequential Approach (Elsevier, Amsterdam, 1973; Mir, Moscow, 1976).
[7] S. Ya. Serovaiskii, ”Approximate Solution of Optimal Control Problem for a Singular Elliptic Type Equation with Nonsmooth Nonlinearity,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 1, 80–86 (2004). [Russian Mathematics (Iz. VUZ) 48 (1), 77–83 (2004)].
[8] J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires (Dunod, Paris, 1969; Mir, Moscow, 1972).
[9] V. I. Ivanenko and V. S. Mel’nik, Variational Methods in Control Problems for Systems with Distributed Parameters (Naukova Dumka, Kiev, 1988) [in Russian]. · Zbl 0722.49001
[10] U. E. Raitum, Optimal Control Problems for Elliptic Equations (Zinatne, Riga, 1989) [in Russian].
[11] H. Maurer and H. Mittelmann, ”Optimization Techniques for Solving Elliptic Control Problems with Control and State Constraints. Pt. 1. Boundary Control,” Comput. Optimiz. Appl. 16(1), 29–55 (2000). · Zbl 0961.93026
[12] T. Slawig, ”Shape Optimization for Semilinear Elliptic Equations Based on an Embedding Domain Method,” Appl. Math. Optim. 49(2), 183–199 (2004). · Zbl 1077.49031
[13] J.-L. Lions, Contrôle des Systèmes Distribués Singuliers (Gauthier-Villars, Paris, 1983; Nauka, Moscow, 1987).
[14] A. V. Fursikov, Optimal Control of Distributed Systems. Theory and Applications (Nauchnaya Kniga, Novosibirsk, 1999) [in Russian]. · Zbl 0938.93003
[15] S. Ya. Serovaiskii, ”Optimal Control of an Elliptic Equation with Nonsmooth Nonlinearity,” Differents. Uravneniya 39(4), 1420–1424 (2003).
[16] L. V. Kantorovich and G. P. Akilov, Functional Analysis (Nauka, Moscow, 1977) [in Russian]. · Zbl 0127.06102
[17] V. Barbu, ”Necessary Conditions for Distributed Control Problems Governed by Parabolic Variational Inequalities,” SIAM J. Contr. Optim. 19(1), 64–68 (1981). · Zbl 0474.49024
[18] S. Ya. Serovaiskii, ”Regularization Method in the Optimal Control Problem for a Nonlinear Hyperbolic System,” Differents. Uravneniya 28(12), 2188–2190 (1992). · Zbl 0804.49006
[19] M. B. Suryanarayana, ”Necessary Conditions for Optimal Problems with Hyperbolic Partial Differential Equations,” SIAM J. Contr. 11(1), 130–147 (1973). · Zbl 0253.35061
[20] D. Tiba, ”Optimal Control for Second Order Semilinear Hyperbolic Equations,” Contr. Theory Adv. Techn. 3(1), 33–46 (1987).
[21] J. Ha and S. Nakagiri, ”Optimal Control Problem for Nonlinear Hyperbolic Distributed Parameter Systems with Damping Terms,” Funct. Equat. 47(1), 1–23 (2004). · Zbl 1126.49019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.